Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Does galvus met cause vertigo problem in people suffering with sinusitis?

does galvousmet cause vertigo problem in people suffering with sinusitis ? I am 39yrs old and having galvousmet 50/500 and recently i had attack of vomitings,giddiness/dizzines and had been detected to be having acute sinusitis . sinus is being cured but giddiness ( spinning ) is stil continuing. you can give your opinion
Asked On : Mon, 2 Jul 2012
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, kindly get ur sugarlevelz che ked whn u r feeljng dizzy. Itmight be tht u r havjng hypoglycaemia due to double drug combination.
Answered: Thu, 26 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor